# SDR SIMA20210216011

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN HAS A CRACK JUST AFT OF FRAME 75 BETWEEN STRS 1R AND 2R.(CRACK APROX 1/2 " LONG )-C/A-REPAIRED R/H FUSELAGE SKIN AFT OF FRAME 75 BETWEEN STRS 1R AND 2R IAW SRM 53-31-01.
